On multiple nuclei and a conjecture of Lunelli and Sce

Research output: Contribution to journalArticleAcademicpeer-review

25 Citations (Scopus)

Abstract

We obtain new lower bounds on the size of a t-fold blocking set in AG(2,Q), in the case that (t,q) = 1. As a consequence, we get that the Lunelli-Sce conjecture on the maximal size of (k,n)-arc is true in the affine plane.
Original languageEnglish
Pages (from-to)349-353
Number of pages5
JournalBulletin of the Belgian Mathematical Society : Simon Stevin
Volume1
Issue number3
Publication statusPublished - 1994

Fingerprint Dive into the research topics of 'On multiple nuclei and a conjecture of Lunelli and Sce'. Together they form a unique fingerprint.

Cite this